# SDR DALA2024021201941

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,881 hours, 28,819 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4431
- Condition: Inoperative
- Location: Te Flaps
- Part time: 14,247 hours, 6,354 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3716 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCK OUT ON APPROACH MCI. CORRECTIVE ACTION: RECORDED FSEU FLAP FAULT 27-52261 (TE FLAPS SNSR DIS). REPLACED LEFT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
